liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Fine continuity on metric spaces
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.ORCID iD: 0000-0002-1238-6751
2008 (English)In: Manuscripta mathematica, ISSN 0025-2611, Vol. 125, no 3, 369-381 p.Article in journal (Refereed) Published
Abstract [en]

We obtain pointwise estimates for solutions of obstacle problems on metric measure spaces and prove that p-superharmonic functions are p-finely continuous. Consequently, we show that p-quasicontinuous functions are p-finely continuous at p-quasievery point. As a byproduct, we obtain the sufficiency part of the Wiener criterion in metric spaces without the assumption of linear local connectedness. © 2007 Springer-Verlag.

Place, publisher, year, edition, pages
2008. Vol. 125, no 3, 369-381 p.
National Category
Engineering and Technology
URN: urn:nbn:se:liu:diva-46800DOI: 10.1007/s00229-007-0154-7OAI: diva2:267696
Available from: 2009-10-11 Created: 2009-10-11 Last updated: 2016-05-04

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Björn, Jana
By organisation
The Institute of TechnologyApplied Mathematics
In the same journal
Manuscripta mathematica
Engineering and Technology

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 296 hits
ReferencesLink to record
Permanent link

Direct link